# SDR CA990311055

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Adjust
- Location: Wing
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, FLIGHT CREW FOUND FLAPS STUCK AT 17 DEGREES.  MAINTENANCE ADJUSTED THE LEFT LOCKOUT SWITCH CHECKED OK.
